# SDR ABXA2021327051

- Difficulty date: March 27, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32624
- Condition: Cracked
- Location: Bs 782 S37-38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT C-CHECK AT AIRBORNE (TPA), MAINTENANCE DISCOVERED A CRACK IN FUSELAGE SKIN (P/N 143T3262-4) AT STA 782 BETWEEN STRINGERS 37R AND 38R. THE CRACK WAS REMOVED BY TRIMMING OUT (2.3” X 2.75”), SEE (FIGURE 1, SHEET 2). THE SKIN IS FABRICATED FROM 2024-T3 X 0.140” CLAD SHEET PER QQ-A-250/5 AND MACHINED DOWN TO 0.063”. THERE ARE NO REPAIRS FOR THE SPECIFIC LOCATION IN THE 767-300 SRM. THIS REA PROVIDES DIRECTION FOR THE REPAIR OF THE FUSELAGE SKIN AT THE SUBJECT LOCATION, AS APPROVED BY FLIGHT VEHICLES CONSULTING, INC. (FVCI).
